Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Whitish clear discharge only in the morning, STI ruled out, on doxycycline. What is the cause?

Hi, im drinking doxycline for 4 straight days now, however, I still see whitish/clear discharge only in the morning. I have no problem peeing, could it be that the antibiotic that was prescribed to me is not working. My urologist did not test me for any STI cause he thinks that the discharge that I am seeing in the morning is just my secretion but just to be sure, he prescribed doxycline.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thanks for using health care magic

The discharge that you are describing does sound like the normal female discharge.
There are different types of discharges that can be seen:(1) white discharge ,usually seen at the beginning and end of the cycle, it is not associated with itching (2)clear and watery discharge occurs at different times in the cycle, may sometimes increase after exercising (3)clear and stretchy usually indicates that the woman is ovulating.

I hope this is helpful,
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor